ER +ve 2015 - surgery, chemo, rads, supposed to still be on tamaxibollox but a significant part of not taking it relates to having a pulmonary embolism while in chemo so oncologist put me on clexane jabs daily for the duration. Plus horrific side effects. Another story! Anyway, bloody thing has been painful ever since with frightening lumps etc which I have had investigated each time. Never cancerous so that’s that, never any good explanations of pain or why it feels like a tender bag of stones and the shoulder blade gets painfully stuck sometimes. So when I understood the very, very low chance of recurrence there I decided for my peace of mind not to touch it again and try not to look (Ugly square lump on chest frequently made worse by lymphodema). Had the other side tightened up last year after losing 4 stones, and have appointment later this month to see if any further tweaking advised. Meanwhile, noticed yesterday that the gradual firming up above my boob (where some of the rads were directed) has extended into my armpit making it look as though there is almost an indentation like if you put your finger in pastry. Now absolutely petrified but feel unable to talk to anyone in real life about it as don’t want to worry them. I get so utterly sick of these frightening changes, and at the same time I don’t want to go to my gp AGAIN as our current project is my horrible asthma which has got a lot worse over the last couple of years. Have had loads of x rays and infections. Last year had a ct scan - apparently clear except “glass grounds” under rads path. Could anything be there now that wasn’t visible last December?
... View more